| Model Number |
E360 |
| Medical Device Problem Codes |
Leak/Splash (1354); Connection Problem (2900)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the 360 ventilator had an oxygen leak.Patient involvement information was not provided by the customer.Covidi en/medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-covidien /medtronic service provider reconnected the tubes to the oxygen sensor filter and the issue was resolved.The ventilator was tested and checked to be running normally.